# SDR SWAA020735

- Difficulty date: April 6, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 37,261 hours, 37,112 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 65C2546518
- Part serial: 335
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FEEL FORCE IS LOW, IT TAKES MUCH LESS FORCE THAN NORMAL TO ROTATE OR FLARE THE A/C.  REMOVED AND REPLACED ELEVATOR FEEL AND CENTERING UNIT PER MM.
